# SDR REX2004F00003

- Difficulty date: June 29, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Engine: Ge CF34*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P690
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,938 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT APPROX 1000 FEET AGL ON INITIAL CLIMB OUT, THE FLIGHT CREW OBSERVED A LIGHT BLUE SMOKE COMING FROM THE AIR VENTS.  THIS WAS FOLLOWED BY A REPORT OF SMOKE IN THE CABIN AND A TOILET SMOKE WARNING.  FLT CREW DONNED THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY.  ON REDUCTION OF THRUST, THE SMOKE STARTED TO CLEAR.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS PERFORMED.  NO EVACUATION OF THE PASSENGERS WAS ORDERED DUE TO THE FACT THAT THE SMOKE HAD DISSIPATED.  MAINTENANCE FOUND THE SOURCE OF THE SMOKE TO BE OIL COMING FROM THE APU BLEED INTO THE ACM`S.  THE APU WAS REPLACED AND THE ACM PIPING AND FILTERS CLEANED.  SUBSEQUENT GROUND RUN OF THE APU AND MAIN ENGINES WERE NORMAL.
